MAUDE Adverse Event Report: CONMED CORPORATION 2.4MM X 43CM GRAFT PASSING GUIDE PIN; TEMPLATE

CONMED CORPORATION 2.4MM X 43CM GRAFT PASSING GUIDE PIN; TEMPLATE
Catalog Number C8675
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The alleged broken c8675 is not expected to be returned for evaluation and review.This complaint of broken device is unable to be verified and a root cause cannot be determined.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: warnings: proper knee flexion angles should be confirmed prior to advancement.Leg holder should be placed high on the leg allowing adequate exposure for pin exit.Neurovascular structures must be avoided when advancing this device.This device should not be advanced with a mallet.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
This distributor reported on behalf of their customer that the c8675 was being used during a knee arthroscopy on (b)(6) 2020 when the device broke while inside the patient.There was no report in delay of the procedure and another same device was used to complete the procedure.There was no report of injury to the patient or the user.Further assessment information has been received that states there was no fragmentation of the device; therefore, there were no fragments or components to be retrieved from the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
2.4MM X 43CM GRAFT PASSING GUIDE PIN
Common Device Name
TEMPLATE
Manufacturer (Section D)
CONMED CORPORATION
11311 concept blvd.
largo, fl
MDR Report Key9963785
Report Number1017294-2020-00179
Device Sequence Number19615734
Product Code HWT
UDI-Device Identifier10845854018330
UDI-Public(01)10845854018330(11)191210(10)1067763
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC8675
Device Lot Number1067763
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1